# SDR AU960239

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mooney M20E
- Engine: Lyc IO360A1A
- Propeller: Hartzl HCC2YK1
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: 220117
- Condition: Corroded
- Location: Propeller Assy
- Component: Hartzl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER HUB SEVERELY CORRODED INTERNALLY IN HUB CAVITY AND AROUND ATTACHMENT BOLT FILLETS
